Isoperimetric Invariants For Product Markov Chains and Graph Products

Bounds on some isoperimetric constants of the Cartesian product of Markov chains are obtained in terms of related isoperimetric quantities of the individual chains.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to C. Houdré*.

Additional information

* Research supported in part by NSF Grants.

† Research supported by NSF Grant No. CCR-9503952 and DMS-9800351.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Houdré*, C., Tetali†, P. Isoperimetric Invariants For Product Markov Chains and Graph Products. Combinatorica 24, 359–388 (2004). https://doi.org/10.1007/s00493-004-0023-x

Download citation

Mathematics Subject Classification (2000):

  • 60J05
  • 60J27
  • 60F10